On the spectrum of a pencil of compact operators
Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1829-1830
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_10_a26,
author = {P. L. Krupkin},
title = {On the spectrum of a pencil of compact operators},
journal = {Differencialʹnye uravneni\^a},
pages = {1829--1830},
year = {1991},
volume = {27},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_10_a26/}
}
P. L. Krupkin. On the spectrum of a pencil of compact operators. Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1829-1830. http://geodesic.mathdoc.fr/item/DE_1991_27_10_a26/